# SDR DALA2023022701474

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 85,263 hours, 11,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 3R DOOR WILL NOT DISARM AT ARRIVAL. CORRECTIVE ACTION: 3R DOOR WAS DISARMED UPOPN INSPECTION. NO DISCREPENCIES FOUND WITH DOOR. AC OK FOR SVC. (4126430)
